Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Changed birth control pill, mood swings after taking Mercilon. Periods stopped. Wise to take a test?

Hi, I am 30 and in an active relationship, I have had to change my pill so I had a 3 month break and my periods were normal. I started to take Mercilon but it did not seem to agree with me, I had serios mood swings and it did not feel right, I took ot for 2 weeks and then stopped. I was expecting to have my period but still have not had it. My last period was 31 May and I still have not has one. Would it be wise to take a test or could my period just be a little late? Thanks
Asked On : Fri, 6 Jul 2012
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am and welcome.

The delay could very well be due to the discontinuation of the pill you were on, but as you do have an active sexual life it is always advisable to take a test without delay.

I would recommend you to go ahead with the test as it would be the wisest option there is.

Hope this helps.

Best wishes.
Answered: Mon, 2 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor